# SDR SWAA2023071177203

- Difficulty date: July 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 63,913 hours, 38,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CABIN OUT @L1 ; R1 ; ROW 3 DEF &6 DEF<[01] R/R EMRGCY LT BATT PK AT POSN M0674 PER AMM 33-51-06. OPS - OK.
